sorry I hope I got someones attention. I can not take this anymore. It has been a week now since I have had a constant pressure in my head on my temples and parts of my face. I had a ct scan done but only showed slight thickining of mucas in the sinuses. I have been on antibiotics just in case this was the problem. Still nothing has changed. Nothing seems to release the pressure. I did go to the ER one night and they gave me Toradol and that helped for about a day and it returned. I can not take it anymore.... I feel like I am going to die and this is the end of my life... what else can this be to last this long? the ct would have shown an anyrusm , so I do not think it is that.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?